UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Browse by People


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 7.

Malkawi, Ghassan and Ahmad, Nazihah and Ibrahim, Haslinda (2014) On the weakness of linear programming to interpret the nature of solution of fully fuzzy linear system. Journal of Uncertainty Analysis and Applications, 2 (1). pp. 16-23. ISSN 2195-5468

Malkawi, Ghassan and Ahmad, Nazihah and Ibrahim, Haslinda and Alshmari, Bander (2014) Row reduced echelon Form for solving fully fuzzy system with unknown coefficients. Journal of Fuzzy Set Valued Analysis, 2014. pp. 1-18. ISSN 21934169

Ahmad, Nazihah and Malkawi, Ghassan and Ibrahim, Haslinda (2015) Solution of LR-fuzzy linear system with trapezoidal fuzzy number using matrix theory. In: Malaysian Technical Universities Conference on Engineering and Technology 2015 (MUCET2015), October 11-13, 2015, KSL Hotel, Johor Bahru, Malaysia.. (Unpublished)

Malkawi, Ghassan and Ahmad, Nazihah and Ibrahim, Haslinda (2014) Solving fully fuzzy linear system with the necessary and sufficient condition to have a positive solution. Applied Mathematics & Information Sciences, 8 (3). pp. 1003-1019. ISSN 1935-0090

Malkawi, Ghassan and Ahmad, Nazihah and Ibrahim, Haslinda (2015) An algorithm for a positive solution of arbitrary fully fuzzy linear system. Computational Mathematics and Modeling, 26 (3). pp. 436-465. ISSN 1046-283X

Malkawi, Ghassan and Ahmad, Nazihah and Ibrahim, H. and Albayari, Diya’ J. (2015) A note on “Solving fully fuzzy linear systems by using implicit gauss–cholesky algorithm”. Computational Mathematics and Modeling, 26 (4). pp. 585-592. ISSN 1046-283X

Malkawi, Ghassan and Ahmad, Nazihah and Ibrahim, Haslinda (2015) A note on “The nearest symmetric fuzzy solution for a symmetric fuzzy linear system”. Seria Matematica, 23 (2). pp. 173-177. ISSN 1224-1784

This list was generated on Wed Feb 19 17:44:15 2020 +08.